Since my flare up and ER stay with emergenccy steroid infusion i have been more clumsy and dropping things alot. Tried to pick up my tv remote and it fell out of my hand like i was a ghost. Legs are getting spasms of rigid to offten then suddenly turn jelly and i crash to the floor. Right side of my face has the feeling of a bandagefrom hairline to cheek likea phantom of the opera mask.
So sorry you’re feeling this way. I don’t have the strength in my hands, arms or legs like I used to. This has decreased over time, though. Try to keep positive and don’t push yourself. Some days will be better than others 😉🙏
Hi...so sorry you are having a rough time. My hands are weak and I constantly drop things that I am trying to hold. Are you on Gabapentin for the leg spasms? I find that to be helpful. The feeling you have on your face, I get on my skull. It’s called skull cap and it comes with intense tingling. I hope you feel better soon. Please stay strong. :-)
Yes. Coordination does get worse over time.
You describe things very well! I have had the gripping issue before, but not really the other symptoms. I hope things balance out soon for you.
Hi Andrew. I can relate to all of your symptoms except the Phantom mask. In every exacerbation, over 45 years, i’ve had the weak hands, spastic then jelly legs, feet that feel bandaged and have pins and needles, etc. I have been lucky as most of these symptoms improve as my flare-up gets better. Sometimes it has taken 2-3 months to improve significantly after steroid infusion. I take baclofen for the spasticity and gabapentin for the peripheral neuropathy in my feet. Both help a little. I hope you improve some soon. MS is a nasty beast. Because it attacks the myelin of the nerves, you can have symptoms anywhere in your body. So sorry you’re having a flare.